# SDR DALA2024120511459

- Difficulty date: December 4, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5700 · Wing Structure
- Part: Angle
- Condition: Cracked
- Location: Vapor Barrier
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0692267) RH PACKS BAY VAPOR BARRIER UPPER ANGLE IS CRACKED AT STA-663, RBL-11. REMOVED, FABRICATED AND INSTALLED R/H UPPER ANGLE REPAIR AT STA 663 BETWEEN RBL 8 TO RBL 18 I.A.W. B737 SRM 57-10-10-2R-5.
